Generalized Ramsey Numbers Involving Subdivision Graphs, And Related Problems in Graph Theory

S. A. Burr, P. Erdős

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)37-42
Number of pages6
JournalAnnals of Discrete Mathematics
Volume9
Issue numberC
DOIs
Publication statusPublished - 1980

Fingerprint

Ramsey number
Subdivision
Graph theory
Graph in graph theory
Simple Graph
Complete Graph
Regular hexahedron
Subgraph
Integer
Color

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Cite this

Generalized Ramsey Numbers Involving Subdivision Graphs, And Related Problems in Graph Theory. / Burr, S. A.; Erdős, P.

In: Annals of Discrete Mathematics, Vol. 9, No. C, 1980, p. 37-42.

Research output: Contribution to journalArticle

@article{cca4494491134a5c92f4224f16038a2c,
title = "Generalized Ramsey Numbers Involving Subdivision Graphs, And Related Problems in Graph Theory",
author = "Burr, {S. A.} and P. Erdős",
year = "1980",
doi = "10.1016/S0167-5060(08)70031-1",
language = "English",
volume = "9",
pages = "37--42",
journal = "Annals of Discrete Mathematics",
issn = "0167-5060",
publisher = "Elsevier",
number = "C",

}

TY - JOUR

T1 - Generalized Ramsey Numbers Involving Subdivision Graphs, And Related Problems in Graph Theory

AU - Burr, S. A.

AU - Erdős, P.

PY - 1980

Y1 - 1980

UR - http://www.scopus.com/inward/record.url?scp=77957142048&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77957142048&partnerID=8YFLogxK

U2 - 10.1016/S0167-5060(08)70031-1

DO - 10.1016/S0167-5060(08)70031-1

M3 - Article

AN - SCOPUS:77957142048

VL - 9

SP - 37

EP - 42

JO - Annals of Discrete Mathematics

JF - Annals of Discrete Mathematics

SN - 0167-5060

IS - C

ER -